Some new strongly regular graphs

A.E. Brouwer, A.V. Ivanov, M.H. Klin

Research output: Contribution to journalArticleAcademicpeer-review

16 Citations (Scopus)

Abstract

We show that three pairwise 4-regular graphs constructed by the second author are members of infinite families.
Original languageEnglish
Pages (from-to)339-344
Number of pages6
JournalCombinatorica
Volume9
Issue number4
DOIs
Publication statusPublished - 1989

Fingerprint Dive into the research topics of 'Some new strongly regular graphs'. Together they form a unique fingerprint.

Cite this